MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER
Catalog Number 306466
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a procedure using trans jugular liver access set.During the procedure, the adjustable tip of the device fractured during cannula rotation prior to tips puncture.This required delicately removing the fractured cannula and using a new kit.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: the site legal name (fda) for the liverty tips access set product was selected as (b)(6).Due to system limitations.The correct site legal name (fda) for the liverty tips access set is (b)(6).As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a procedure using trans jugular liver access set.During the procedure.The adjustable tip of the device fractured during cannula rotation prior to tips puncture.This required delicately removing the fractured cannula and using a new kit.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: the site legal name (fda) for the liverty tips access set product was selected as bard peripheral vascular, inc, - tempe, az/85281 due to system limitations.The correct site legal name (fda) for the liverty tips access set is becton dickinson medical devices co., ltd.Suzhou - suzhou, china / 215126.Manufacturing review: the device history record was not requested since the provided lot numbers was unknown.Investigation summary: one steerable cannula was received for evaluation.Product packaging and label were not returned.A partial circumferential break was observed on the distal portion of the steering cannula.No other anomalies were observed.Upon inspecting the steering cannula knob, the black bar on the knob was aligned to the top portion of the arrow base plate.The black bar on the knob was aligned to the top portion of the arrow base plate; it is possible that the rotation angle exceeded 75°.Excessive rotation combined with high liver tissue resistance during use may lead to steerable cannula breakage.Therefore, the investigation is confirmed for the reported fracture issue.A definitive root cause could not be determined based on the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIVERTY TIPS ACCESS SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23628887
Report Number2020394-2025-01926
Device Sequence Number21177628
Product Code DYB
UDI-Device Identifier00382903064663
UDI-Public(01)00382903064663
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306466
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient RaceWhite